Missouri, 2005Damaging Wind in Missouri, September 26, 2005
September 26, 2005 · NWS LSX · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Sep 26, 1:24 AM CST, 4 hours 16 minutes earlier.
Area forecast discussion, Sep 26, 1:24 AM CST, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
224 AM CDT MON SEP 26 2005
.DISCUSSION...
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1245 PM CDT SUN SEP 25 2005
.DISCUSSION...
MAIN CONCERNS THIS PKG TO BE CHCS FOR PCPN TDA AND TEMPS NR TERM.
SFC LO OF REMANENTS OF RITA CRSD SRN FA OVRNGT WITH TROPICAL PCPN ON
LINE MAINLY E OF LO CTR. SVRL S/WVS OVR CTRL AND NRN PLNS MOVG E IN
MAIN WLY FLOW WITH SUM TSRA DVLPD ALG CDFNT ACRS SRN IA AND MOVG SE
INTO NRN ZNS OF FA ERLY THIS MRNG. BOTH NAM AND GFS A LTL TOO FAR W
WITH THIS AREA OF TSRA. WL KP SLGT CHC FOR SHRA OVR CTRL AND SRN
ZNS THIS MRNG AND THEN SUM AFTN CLRG AS HI PRES BLDS INTO RGN FM
PLNS.
UA MDLS INITIALIZE FAIRLY WELL WITH 500MB TROF RMNS OF RITA OVR TN
VLY AT 06Z AND LIFTING NE AND WKNG. S/WV OVR PLNS MOVS QUICKLY SE AS
RDG RETROGRADES TO W TEX INTO CTRL RCKYMTNS BY 30H. NWLY FLOW ALFT
OVR CTRL MS VLY AFT TROF CROSSES RGN BY 18Z TDA. MDLS DIVERGE AFT
48HRS WITH GFS CUTTING OFF 500MB LO OVR INTRMTN RGN WHILE NAM CONTS
ENERGY E AND DEEPENS WV OVRL UPR MIDWST. NAM MUCH SLOER WITH TROF
THAN GFS WITH 180M DIFFS IN 500MB HGTS OVR KDVN BY 84H. NAM SOLN
COULD CAUSE MAJ CHGS IN XTNDD OTLK BUT WL WAIT FOR FRTHR
CONFIRMATION BFR INTRO ANY CHGS TO GRIDS.
ONLY MADE MINOR CHGS TO GOING FCST PKG. WL CONT THE POPS FOR WED AS
CDFNT LKS TO BE FAIRLY STG AND WL BRING MUCH COOLER TEMPS TO RGN FOR
XTNDD BFR WRMG TO NRML OR SLGTLY ABV NRML BY WKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
ST LOUIS 80 57 81 59 / 20 10 10 30
QUINCY 75 50 78 56 / 10 10 10 40
COLUMBIA 76 52 80 57 / 20 10 10 40
JEFFERSON CITY 77 52 80 57 / 20 10 10 30
SALEM 79 53 78 57 / 20 10 10 30
FARMINGTON 80 54 80 56 / 20 10 10 30
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&
WDB
Hazardous weather outlook, Sep 26, 5:03 AM CST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
603 AM CDT MON SEP 26 2005
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271115-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-
CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-
IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-
MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-
MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-
SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS-
ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL-
603 AM CDT MON SEP 26 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS.
.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE FOR THUNDERSTORMS THIS MORNING IN CENTRAL
MISSOURI...GENERALLY WEST OF MISSOURI HIGHWAY 19. THESE STORMS
SHOULD NOT BECOME SEVERE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE FOR THUNDERSTORMS ON WEDNESDAY AS A COLD FRONT
MOVES SOUTH ACROSS THE REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
WDB
Thunderstorm Wind, Boone
- When
- September 26, 5:40 AM CST
- Where
- Boone County, 2 mi NW of Ashland
- Measured
- 57 kt (66 mph) estimated gust
- Reported by
- NEWSPAPER
- Coordinates
- 38.783, -92.300
An early morning thunderstorm caused minor damage to 6 homes in a neighborhood on Highway DD northwest of Ashland. Several garage doors were bent by the wind, a trampoline was thrown a quarter mile and destroyed, gas grills were blown off decks, and a couple of flag poles were bent.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Alabama, September 26, 2005$200,000 · F0 · 1 event
- High Wind in Alaska, September 26 to 27, 2005$100,000 · 75 kt wind · 2 events
- Flash Flood and Heavy Rain in Puerto Rico, September 26, 2005$8,000 · 3 events
- Flooding in Michigan, September 26, 2005$4,000 · 2 events
- Dense Fog in Virginia, September 26, 20051 event
- Lightning Strike in California, September 26, 20051 event
- Flash Flood in Florida, September 26, 20051 event
- Flash Flood in Florida, September 26, 20051 event
- Flash Flood in Florida, September 26, 20051 event
- Heavy Rain in Puerto Rico, September 26, 20051 event
- Tornado in Florida, September 26, 2005F0 · 1 event
- Tornado in Florida, September 26, 2005F0 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5476202.